# SDR RU3A99001

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Cover
- Part number: 3882081H
- Condition: Broken
- Location: Ecu
- Part time: 141 hours
- Component: GTCP36150
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ANC - AIRPORT RAMP.  AIRCRAFT OBSERVED TO BE LEAKING FUEL FROM THE LOWER TAIL SECTION WITHIN A FEW MINUTES FOLLOWING APU START.  THE AIRCRAFT ENGINES WERE NOT STARTED.  THE APU WAS SHUT DOWN WITHOUT FURTHER INCIDENT AND THE FLIGHT CANCELLED.  INVESTIGATION REVEALED THE APU LOW-PRESSURE FUEL FILTER COVER MOUNTING EAR FAILED AT THE SCREW MOUNTING HOLE AND SEPARATED FROM THE FUEL CONTROL UNIT.  (X)
